could this be from the opana 30mg ive been taking it for two years and have had this once in awhile
i notice pain in my abdomen periodically but it seems its only when drinking alcohol before ingesting opana and cant help but think my liver is crying out for help. It is a known fact that pain pills are not good for the liver and neither is alcohol. I doubt your 1st prescription was opana and must have taken less powerful but just as damaging to the liver before the last 2 years of opana and if you drink I got to think your liver and maybe kidneys are on system overload and causing pain. My suggestion is to have a liver function test that will determine the strength and age of your liver. If it is not proportionate to your actual age your doctor should have an alternative. My grandmother was 74 and a lifetime coffee drinker and smoker, often on an empty stomach and developed ulcers/stomach bleeding. While in chronic pain her doctor knew her organs/digestive system couldn't hold up to ingesting pain pills and prescribed a transdermal fetanyl pain patch much like a nicotine patch that releases medication over a 72 hour period(im sure there are lower doses/diff meds available) through pores on the skin thus eliminating the need for the entire ingestion process of pills and the damage to "the insides" that ensues. Check your family history for alcoholism and liver disease as you may have a weak liver to no fault of your own. A transdermal patch may be a viable option. Talk to your doctor I have no medical background only real life experiences to formulate my hypothesis of your situation.
- Opana Information for Consumers
- Opana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Opana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2011 • 3 answers
Since saturday morning I have strong pain on my lower abdomen and the left side of my abdomen hurts?
Posted 30 Sep 2014 • 1 answer
Posted 4 Dec 2015 • 0 answers
Posted 9 Sep 2016 • 0 answers
Posted 1 Sep 2017 • 0 answers